MathSciNet Relay Station
MathSciNet bibliographic data
MR1639489 54A40 (54H25)
Vasuki, R. A common fixed point theorem in a fuzzy metric space. Fuzzy Sets and Systems 97 (1998), no. 3, 395–397.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement